Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homomorphisms of integral domains of characteristic zero
HTML articles powered by AMS MathViewer

by E. Fried and J. Sichler PDF
Trans. Amer. Math. Soc. 225 (1977), 163-182 Request permission

Abstract:

Every category of universal algebras is isomorphic to a full subcategory of the category of all integral domains of characteristic zero and all their 1-preserving homomorphisms. Consequently, every monoid is isomorphic to the monoid of all 1-preserving endomorphisms of an integral domain of characteristic zero.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 18B15, 16A02
  • Retrieve articles in all journals with MSC: 18B15, 16A02
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 225 (1977), 163-182
  • MSC: Primary 18B15; Secondary 16A02
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0422382-9
  • MathSciNet review: 0422382